# SDR SWAA2021081095246

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 800a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500A+2 TO 500C+15 RBL 25 WL 156 ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 500A+2 - BS500C+15'; RBL25; WL 156 PER SRM51-10-02-0G-0 MEASURE L=59'X W=1'X D=0.006' MAX. MAT LOSS IS 0.006'; REMAINING THICKNESS IS 0.0034'; ORIGINAL THICKNESS IS 0.040' (BAC1496-444) FOUND TO BE OUT OF LIMITS; REWORKED AREA PER B737-700 SRM53-00-53-1A-2; ALLOWABLE DAMAGE PARAG. 4.A (2) DETAIL (E) FIG 103.- MICROMETER;S/N 65092939 DUE 03/2022.; [02] VERIFIED REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 500A+2 - BS500C+15'; RBL25; WL 156 PER SRM51-10-02-0G-0 MEASURE L=59'X W=1'X D=0.006' MAX. MAT LOSS IS 0.006'; REMAINING THICKNESS IS 0.0034'; ORIGINAL THICKNESS IS 0.040' (BAC1496-444) FOUND TO BE OUT OF LIMITS; REWORKED AREA PER B737-700 SRM53-00-53-1A-2; ALLOWABLE DAMAGE PARAG. 4.A (2) DETAIL (E) FIG 103.; [03] REMOVED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT FORM BS 500A TO BS500D RBL25 WL156; IAW SRM 51-40-02-0G-0.; [04] FABRICATED LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT BS500A BS500D RBL25 WL156; FROM EXTRUSION BAC1496-444#7075T62 LOT#1453146-2 IAW SRM 53-30-53-0I-2 AND 51-40-05-0G-0 AND DWG #143A7500;
